I have bad anxiety and panic attacks. My Dr prescribed Buspar but I have painful stomach aches and gas pains. I cut the pill in half but still have tummy pain. Is this normal?
Sherry, I am also taking Buspar. THe initial dose was 2.5 mg twice daily. I have a long history of adverse reactions to antidepressants, so doctor wanted to be certain i was ok.
At check up i reported still not sleeping, but anxiety not as bad. However, waking up with first thought to eat. Which is rare for me as i often forget to eat and don't find eating pleasurable.
Anyway, dr just increased dosage to 5mg morning and night. Now tummy feels sore all day. Due to history of GERD, dr recommended I take the full 300mg zantac x's 2 daily and eat something with meds.
Perhaps you can try eating with it and drink plenty of water.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 4 answers
Posted 3 Jul 2011 • 6 answers
Posted 11 Nov 2013 • 2 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers
Posted 25 May 2016 • 2 answers